de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Four-manifolds with 1/4-pinched Flag Curvatures

Andrews, B., & Nguyen, H. T. (2009). Four-manifolds with 1/4-pinched Flag Curvatures. Asian Journal of Mathematics, 13(2), 251-270.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0012-6465-D Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0012-6467-9
Genre: Journal Article

Files

show Files
hide Files
:
AsienJ13_2_251.pdf (Any fulltext), 232KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Andrews, B., Author
Nguyen, Huy T.1, Author              
Affiliations:
1Geometric Analysis and Gravitation, AEI Golm, MPI for Gravitational Physics, Max Planck Society, Golm, DE, escidoc:24012              

Content

show
hide
Free keywords: -
 Abstract: The Ricci flow on a compact four-manifold preserves the condition of pointwise 1/4- pinching of flag curvatures. Any compact Riemannian four-manifold with 1/4-pinched flag curvatures is either isometric to $\Bbb C\Bbb P^{2}$ or diffeomorphic to a space-form.

Details

show
hide
Language(s):
 Dates: 2009-06
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: eDoc: 442501
ISI: 000271568300005
ISSN: 1093-6106
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Asian Journal of Mathematics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 13 (2) Sequence Number: - Start / End Page: 251 - 270 Identifier: -